Opuscula Math. 34, no. 3 (2014), 601-608
Positivity preserving results for a biharmonic equation under Dirichlet boundary conditions
Hanen Ben Omrane
Abstract. We prove a dichotomy result giving the positivity preserving property for a biharmonic equation with Dirichlet boundary conditions arising in MEMS models. We adapt some ideas in [H.-Ch. Grunau, G. Sweers, Positivity for equations involving polyharmonic operators with Dirichlet boundary conditions, Math. Ann. 307 (1997), 589-626].
Keywords: biharmonic equation, positivity preserving, Dirichlet problem.
Mathematics Subject Classification: 35J40, 31B30.